Skip navigation

Zastosuj identyfikator do podlinkowania lub zacytowania tej pozycji: http://hdl.handle.net/20.500.12128/3254
Tytuł: Fixed point results for the complex fractal generation in the S -iteration orbit with s -convexity
Autor: Gdawiec, Krzysztof
Shahid, Abdul Aziz
Słowa kluczowe: itration schemes; Julia set; Mandelbrot set; escape criterion
Data wydania: 2018
Źródło: Open Journal of Mathematical Sciences, 2(1), 56-72, (2018)
Abstrakt: Since the introduction of complex fractals by Mandelbrot they gained much attention by the researchers. One of the most studied complex fractals are Mandelbrot and Julia sets. In the literature one can find many generalizations of those sets. One of such generalizations is the use of the results from fixed point theory. In this paper we introduce in the generation process of Mandelbrot and Julia sets a combination of the S-iteration, known from the fixed point theory, and the s-convex combination. We derive the escape criteria needed in the generation process of those fractals and present some graphical examples.
URI: http://hdl.handle.net/20.500.12128/3254
DOI: 10.30538/oms2018.0017
ISSN: 2616-4906
Pojawia się w kolekcji:Artykuły (WINOM)

Pliki tej pozycji:
Plik Opis RozmiarFormat 
Gdawiec_Fixed_point_results_for_the_complex_fractal_generation.pdf851,55 kBAdobe PDFPrzejrzyj / Otwórz
Pokaż pełny rekord


Uznanie Autorstwa 3.0 Polska Creative Commons Creative Commons